# SDR USAA050156

- Difficulty date: January 1, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- Engine: Cfmint CFM563B2
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601179
- Condition: Cracked
- Location: L/E Slat
- Part time: 52,728 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - NR 1 SLAT, 1 INCH CRACK; LOWER SKIN AFT ROW RIVETS AT NR 2 AUX TRACK.  INSTALLED DOUBLER IAW SRM. (K)
